Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro and itching

Posted by RayJ on December 6, 2003, at 9:13:17

In reply to Lexapro and itching Youngathart, posted by Dr. Bob on November 7, 2003, at 2:16:52

I took Lexapro for about a month and did notice itching, mainly one spot on my neck (where I shave), and random places. I mostly noticed it at bedtime, which was when I took my dose.

Taking Viagra made the itching a LOT worse.

I'm switching back to Lexapro again because the itching was a minor thing compared to the misery I've had with Wellbutrin.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[287119]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:RayJ thread:277378
URL: http://www.dr-bob.org/babble/20031202/msgs/287119.html